# SDR CALA0700005

- Difficulty date: January 3, 2007
- Submitted: January 4, 2007
- Operation: Air carrier
- Aircraft: N34131
- Make and model: Boeing 757224
- Aircraft serial: 28971
- Aircraft time: 35,168 hours, 8,478 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL FORWARD CABIN EMERGENCY AISLE PATH LIGHTS WERE FOUND INOPERATIVE DURING A SERVICE CHECK AT EWR.  THE NR 3 FUSE ON M731 WAS FOUND BLOWN.  THE FUSE WAS REPLACED AND OPERATIONAL CHECK OF THE LIGHTS WAS GOOD.
